# SDR 29GA2014081600002

- Difficulty date: August 6, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- Aircraft time: 33,881 hours, 44,908 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 101640113
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE,  DISCOVERED VERTICAL STABILIZER FORWARD LT SPAR CAP ANGLE CRACKED.  REMOVED CRACKED SPAR CAP ANGLES AND INSTALLED NEW REPAIR SPAR CAP ANGLES WITH SPLICE ANGLES.
